# SDR SCNA96283

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280US
- Make and model: Boeing 727251
- Aircraft serial: 21159
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 110-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT HOLE IN FUESLAGE BETWEEN BETWEEN BS 1110 AND BS 1130 AND BETWEEN S-17L AND S-19L TO INSTALL LOWER FLANGE OF FLOORBEAM.  FABRICATED AND INSTALLED REPAIR IN ACCORDANCE WITH  ENGINEERING AUTHORIZATION EA 53-690.
